# SDR IPXA2024022092776

- Difficulty date: February 3, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504657
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBD PYLON INNER SKIN, FWD OF VENT PANEL HAS EXFOLIATION CORROSION. ALL WORK ACCOMPLISHED PER EO EO-89461-REQ AND VT MAE 757-5450-27-A3512 REV.
